The University of Southampton
University of Southampton Institutional Repository

Structure indices for multidimensional systems

Structure indices for multidimensional systems
Structure indices for multidimensional systems
The structure indices of a one-dimensional system are an important set of invariants. In this paper we examine a generalization of this concept to multidimensional linear systems, which corresponds to the algebraic concept of a Hilbert series. We use the standard theory of the Hilbert series to explain some of the previous 1D system-theoretic results. We discuss the computation of nD structure indices from an initial condition set, and the invariants which can be derived from these indices.
227-56
Wood, J.
65587872-7126-469a-851a-d60195d39058
Rocha, P.
7fb9de01-75f9-4cb8-96a2-dbbb8cdf28f4
Rogers, E.
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D.H.
3452e9bb-d3bd-4995-b4bb-424bbd288b09
Wood, J.
65587872-7126-469a-851a-d60195d39058
Rocha, P.
7fb9de01-75f9-4cb8-96a2-dbbb8cdf28f4
Rogers, E.
611b1de0-c505-472e-a03f-c5294c63bb72
Owens, D.H.
3452e9bb-d3bd-4995-b4bb-424bbd288b09

Wood, J., Rocha, P., Rogers, E. and Owens, D.H. (2000) Structure indices for multidimensional systems. IMA Journal of Mathematical Control and Information, 17 (3), 227-56.

Record type: Article

Abstract

The structure indices of a one-dimensional system are an important set of invariants. In this paper we examine a generalization of this concept to multidimensional linear systems, which corresponds to the algebraic concept of a Hilbert series. We use the standard theory of the Hilbert series to explain some of the previous 1D system-theoretic results. We discuss the computation of nD structure indices from an initial condition set, and the invariants which can be derived from these indices.

Full text not available from this repository.

More information

Published date: 2000
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 250459
URI: http://eprints.soton.ac.uk/id/eprint/250459
PURE UUID: 8152995d-f5f6-4939-8f15-2ebe45a81243
ORCID for E. Rogers: ORCID iD orcid.org/0000-0003-0179-9398

Catalogue record

Date deposited: 20 Oct 2000
Last modified: 20 Jul 2019 01:23

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×